Quantitative Risk Assessment Modeling for Nonhomogeneous Urban Road Tunnels

File Size Format
77124_1.pdf 389Kb Adobe PDF View
Title Quantitative Risk Assessment Modeling for Nonhomogeneous Urban Road Tunnels
Author Meng, Qiang; Qu, Xiaobo; Wang, Xinchang; Yuanita, Vivi; Wong, Siew Chee
Year Published 2011
Publisher Wiley-Blackwell Publishing, Inc.
Citation Risk Analysis, Vol. 31(3), pp. 382-403
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1111/j.1539-6924.2010.01503.x
Copyright Statement Copyright 2011 Society for Risk Analysis. This is the author-manuscript version of the paper. Reproduced in accordance with the copyright policy of the publisher. The definitive version is available at http://onlinelibrary.wiley.com
Research Centre Urban Research Program
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice